# SDR COMA0360138

- Difficulty date: March 9, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- Aircraft time: 20,406 hours, 19,909 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Part number: 7805013
- Part serial: 478A
- Condition: Malfunctioned
- Location: Inst Panel
- Part time: 13,706 hours, 12,946 cycles
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5532 FLAPS FAILED AT 20 DEGREES DURING LANDING.REPLACED THE FLAP SELECTOR LEVER.
